MedElevator Войти в исследования
← Поиск публикаций
JACC. Case reports · 2026

Pericarditis With Early Effusive-Constrictive Physiology After Immune Checkpoint Inhibitor Therapy.

Клинический случайСтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Ali Mohammed, Berríos Emanuel Irizarry, Heinrich Christopher K, Bates Catherine, Sutter Joanne, Okwuosa Tochukwu

Аннотация

BACKGROUND: Inflammation of the pericardium and myocardium is a known and unfortunate cardiac-related complication of immune checkpoint inhibitor (ICI) therapy. Constrictive pericarditis with subsequent pericardial fibrosis is less common. This study presents a case of early effusive-constrictive physiology after combination therapy with nivolumab and ipilimumab.

CASE SUMMARY: A 49-year-old woman with metastatic clear cell renal carcinoma developed new-onset dyspnea, anasarca, rash, and nerve pain 5 days after initiating combination ICI therapy with nivolumab and ipilimumab. Subsequent imaging revealed pericardial effusion with constrictive physiology. Cardiac magnetic resonance imaging showed circumferential pericardial thickening and inflammation, confirming the diagnosis of effusive-constrictive pericarditis. She was treated with corticosteroids and colchicine, with improvement in cardiovascular signs and symptoms, though her overall condition deteriorated because of progressive malignant tumor.

DISCUSSION: This case underscores the need for prompt recognition and treatment of rare cardiovascular immune-related adverse events associated with ICI therapy. Effusive-constrictive pericarditis, although uncommon, should be considered early in the differential diagnosis when suggestive symptoms and imaging findings are present.

TAKE-HOME MESSAGES: ICIs can precipitate rare cardiac toxicities, including effusive-constrictive pericarditis. Early diagnosis with echocardiography and cardiac magnetic resonance imaging is necessary to enable timely management with immunosuppression to potentially improve patient outcomes.